# SDR SWAA022439

- Difficulty date: October 16, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 46,857 hours, 36,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIP CRACKED AT BS 344, BETWEEN STR 16R AND STR 17R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
